# SDR AALA20150320012

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 42,468 hours, 17,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FUSELAGE SKIN AT STATION 867 & STRINGER 23 RT.  DOUBLER REPAIR ACCOMPLISHED IAW EA B737-53-038979, DATED 19 MAR 15.
